# SDR SWIA202052879

- Difficulty date: August 27, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE PAX DOOR HINGE FUSELAGE SIDE ALL LUGS INNER HOLES ARE OUT OF LIMITS SEE CAMP NR 21410382, JOB NR 710157105, OP NR 53.  C-CHECK RO 9/27/2020.  REMOVED & REPLACED WITH NEW PAX DOOR HINGE FUSELAGE SIDE, REF CRJ700 SRM AND DWG.
